# SDR DALA2025030501720

- Difficulty date: February 28, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N332DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55337
- Aircraft time: 62 hours, 26 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAXI IN AFTER APU START, SMELLED AN ELECTRICAL SMELL IN THE COCKPIT AND CABIN. F/AS NOTICED A VERY LIGHT HAZE. HAZE AND SMELL STARTED TO CLEAR WITH NO ACTION AFTER 1-2 MINUTES. RAN APU AND SWAPPED BETWEEN APU AND EXT POWER. NTF. RAN ENGINES W/O APU FOR A WHILE TO TRY AND DUPLICATE FAULT CONDITIONS. TURNED ON APU. CYCLED BETWEEN ENG AND APU BLEED /POWER. NTF. VERIFIED RECIRC FAN AND FILTERS WORKING AND IN GOOD CONDITION. RAN APU FOR EXTENDED PERIOD. NTF. C/W ENGINE RUN FOR ELIMINATION OF RESIDUAL ODORS PER A220 EFIM SOLUTION ID #1-16379. NTF (STILL REQ R/R OF RECIRC FILTERS PER MCC REQUEST. R/R RECIRCULATION FILTERS PER A220 AMP 21-22. NO LEAKS NOTED. (LP# 5439210)
